Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hong long do adverse effects of Amoxi-Clav last in the body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 10470 Questions
Question
Hi have been taking amox-clav 875 watery diarrhea started also red spots on upper chest area so stopped taking how long for system gets back to normal
Fri, 25 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Michelle Gibson James 42 minutes later
Brief Answer:
should take less than 12 hours for most to be eliminated

Detailed Answer:
HI, thanks for using healthcare magic

The half life of a medication is the time it takes for the amount of medication in the body to decrease by half. It takes 3 to 5 half lives for the amount of medication in the body to be mostly eliminated.

The half life of amox-clav 875 is approximately 1 to 2 hours in most persons unless there is kidney disease, which slows down elimination.

This means that most of it should be gone from the body in 3 to 10 hours though there may still be minor residual side effects.

Using probiotics may help to restore your normal gastrointestinal tract by giving back the bacteria that should be in the gut.

You should let your doctor know about your reaction.

I hope this helps, feel free to ask any other questions

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor